Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 47, 2020 Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v27.i1.50
pages 56-61

Two-Dimensional Stokes Flow in a Semicircle

V. V. Meleshko
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
A. M. Gomilko
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

SINOPSIS

An exact analytic solution of the two-dimensional Stokes flow in a semicircle induced by uniform motion of a circular or rectilinear boundary is constructed. The contour streamline pattern and a typical velocity distribution are presented.


Articles with similar content:

PLANE H-POLARIZED ELECTROMAGNETIC WAVE SCATTERING BY INFINITE DIHEDRAL WEDGE CO-AXIALLY COUPLED WITH SLOTTED CYLINDER
Radio Physics and Radio Astronomy, Vol.3, 2012, issue 1
Y. V. Shepilko
Certain Inverse Solutions of a Second-Grade Magnetohydrodynamic Aligned Fluid Flow in a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 4
S. Islam, Chaoying Zhou
FLOWS IN A FRACTIONAL GENERALIZED BURGERS’ FLUID
Journal of Porous Media, Vol.13, 2010, issue 8
Constantin Fetecau, Tasawar Hayat, Corina Fetecau, Sahrish Zaib
Chaotic Advection by Two-Dimensional Stokes Flow in a Semicircle
International Journal of Fluid Mechanics Research, Vol.31, 2004, issue 4
T. A. Dunaeva, V. V. Meleshko, A. A. Gourjii
LAMINAR HEAT TRANSFER TO POWER-MODEL NON-NEWTONIAN FLUIDS FROM ARBITRARY CYLINDERS
International Heat Transfer Conference 3 , Vol.12, 1966, issue
Albin A. Szewczyk, Calvin J. Wolf